# SDR AALA20090612TUL07

- Difficulty date: April 28, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 29,804 hours, 12,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON FORWARD CARGO DOOR ABOUT 18 INCHES TO 20 ABOVE HANDLE.  REPLACED CARGO DOOR SKIN PER ESO 60654.
